Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2206 KB) | Metadata | Table of Contents | PRIMS summary
Volume 24, Issue 1, 1988, pp. 99–120
DOI: 10.2977/prims/1195175327

Published online: 1988-02-29

Uniqueness of Products In Higher Algebraic K-Theory

Kazuhisa Shimakawa[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Shimakawa Kazuhisa: Uniqueness of Products In Higher Algebraic K-Theory. Publ. Res. Inst. Math. Sci. 24 (1988), 99-120. doi: 10.2977/prims/1195175327